MathSciNet Relay Station
MathSciNet bibliographic data
MR2256272 Expansion
Baek, Jong-Il; Liang, Han-Ying Asymptotics of estimators in semi-parametric model under NA samples. J. Statist. Plann. Inference 136 (2006), no. 10, 3362–3382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement